# SDR 2019F00191

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: General aviation
- Aircraft: N521QS
- Make and model: Cessna 680A
- Aircraft serial: 0058
- Aircraft time: 2,397 hours, 1,607 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 74410204
- Part serial: TSW012B
- Condition: Out Of Tolerance
- Location: Mlg
- Part time: 2,397 hours, 1,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPAIR OF OVERSIZED DOOR ROD PIN HOLE IN MLG TRUNNION PER ENGINEERING DEFINITION S-680-ATA32/02RD DATED FEB 28, 2014 WITH A FORM 8100-9
